Academic Journals Database
Disseminating quality controlled scientific knowledge

Rash associated with Pregabalin: A case report

ADD TO MY LIST
 
Author(s): Burak Uz | Ali Alkan | Hakan Göker | Nilgün Atakan | Osman İlhami Özcebe

Journal: Journal of Clinical and Experimental Investigations
ISSN 1309-8578

Volume: 4;
Issue: 1;
Start page: 107;
Date: 2013;
VIEW PDF   PDF DOWNLOAD PDF   Download PDF Original page

Keywords: pregabalin | rash | multiple myelom

ABSTRACT
A 48-year-old man with erythematous, maculopapularrash localized to his extremities and lumbar region thathe had been receiving oral pregabalin 300 mg per day for2 months to treat his neuropathy was applied. The Naranjoprobability scale indicates a probable relationship betweenthe development of rash and use of pregabalin byour patient. Pregabalin was discontinued and antihistaminictreatment, oral methyprednisolone and topical steroidcream were given to treat the rash. The rash almostcompletely resolved one week after pregabalin was discontinued.Pregabalin-induced rash was rarely reportedin Phase 3 clinical trials, and there is currently only oneavailable report on the development of a rash coincidingwith the use of pregabalin. No clear mechanisms reportedfor rash associated with pregabalin. It is usually recommendedto start pregabalin with low doses and slow increasesmight prevent the incidence of side effects. J ClinExp Invest 2013; 4 (1): 107-109Key words: pregabalin, rash, multiple myelom
Save time & money - Smart Internet Solutions      Why do you need a reservation system?